Volume 01, Issue 1

 

ارسال های اخیر

  • Inverse Sturm-Liouville problem with discontinuity conditions 

    Shahriari, Mohammad؛ Jodayree Akbarfam, Aliasghar (University of Maragheh, 2014-02-01)
    This paper deals with the boundary value problem involving the differential equation begin{equation*}     ell y:=-y''+qy=lambda y,  end{equation*}  subject to the standard boundary conditions along with the following ...

  • Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions 

    Kazemipoor, Seyyed Sadegh؛ Zakeri, Mahboobeh (University of Maragheh, 2014-02-01)
    In this paper, we study the multiplicity of positive solutions for the Laplacian systems with sign-changing weight functions. Using the decomposition of the Nehari manifold, we prove that an elliptic system has at least ...

  • Sandwich-type theorems for a class of integral operators with special properties 

    Hariri, Parisa (University of Maragheh, 2014-02-01)
    In the present paper, we prove subordination, superordination and sandwich-type properties of a certain integral operators for univalent functions on open unit disc, moreover the special behavior of this class is investigated.

  • Invariance of Fréchet frames under perturbation 

    Rahimi, Asghar (University of Maragheh, 2014-02-01)
    Motivating the perturbations of frames in Hilbert and Banach spaces, in this paper we introduce the invariance of Fr'echet frames under perturbation. Also we show that for any Fr'echet spaces, there is a Fr'echet frame and ...

  • General Minkowski type and related inequalities for seminormed fuzzy integrals 

    Daraby, Bayaz؛ Ghadimi, Fatemeh (University of Maragheh, 2014-02-01)
    Minkowski type inequalities for the seminormed fuzzy integrals on abstract spaces are studied in a rather general form. Also related inequalities to Minkowski type inequality for the seminormed fuzzy integrals on abstract ...

  • Frameness bound for frame of subspaces 

    Abdollahpour, M. R.؛ Shekari, A. (University of Maragheh, 2014-02-01)
    In this paper, we show that in each finite dimensional Hilbert space, a frame of subspaces is an ultra Bessel sequence of subspaces. We also show that every frame of subspaces in a finite dimensional Hilbert space has ...

  • Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra 

    Alimohammady, Mohsen؛ Fattahi, Fariba (University of Maragheh, 2014-02-01)
    This work concerns the study of existence and uniqueness to heat equation with fractional Laplacian di erentiation in extended Colombeau algebra.